Geometry of polysymbols

Masanori Morishita, Yuji Terashima

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)

    Abstract

    We introduce a multiple generalization of the tame symbol, called polysymbols, associated to meromorphic functions on a Riemann surface as the Massey products in Deligne cohomology, and also give a geometric construction of polysymbols using Chen's iterated integrals. We then deduce some basic properties of polysymbols using our holonomy formula, and show that trivializations of polysymbols give variations of mixed Hodge structure.

    Original languageEnglish
    Pages (from-to)95-115
    Number of pages21
    JournalMathematical Research Letters
    Volume15
    Issue number1
    DOIs
    Publication statusPublished - Jan 2008

    All Science Journal Classification (ASJC) codes

    • General Mathematics

    Fingerprint

    Dive into the research topics of 'Geometry of polysymbols'. Together they form a unique fingerprint.

    Cite this